# SDR QXEA2017030800111

- Difficulty date: March 5, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 13,818 hours, 14,693 cycles
- System (JASC): 5241 · Galley Doors
- Part: Shaft
- Condition: Lack Of Lube
- Location: Galley Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY SERVICE DOOR DIFFICULT TO OPEN. CLEAN AND LUBED DOOR HANDLE SHAFT AND ROLLERS. C/W OPS CHECK OF SERVICE DOOR IAW Q400 MM 52-41-00-710-801. OPS CHECK GOOD. RETURN TO SERVICE. NO PARTS REPLACED.
